MathSciNet Relay Station
MathSciNet bibliographic data
MR451262 (56 #9549) 57D30
Shulman, Herbert; Tischler, David Leaf invariants for foliations and the Van Est isomorphism. J. Differential Geometry 11 (1976), no. 4, 535–546.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement